MAUDE Adverse Event Report: Tri-State DE Mexico, S. DE R.L. DE C.V Medline; SKIN STAPLE REMOVER

Tri-State DE Mexico, S. DE R.L. DE C.V Medline; SKIN STAPLE REMOVER
Catalog Number DYNJ04058A
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
SKIN STAPLE REMOVER
Manufacturer (Section D)
Tri-State DE Mexico, S. DE R.L. DE C.V
calzada presidente venustiano
carranza #301
mexicali, baja california 21397
MX  21397
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50228845
Report Number3004519921-2026-00061
Device Sequence Number21426061
Product Code KDC
UDI-Device Identifier10653160385769
UDI-Public10653160385769
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ04058A
Device Lot Number2026010690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown